View Full Version : .5 mg finasteride

10-20-2014, 09:23 PM
Hi. Does anyone use .5 mg of fin rather than the whole pill. I've heard that .2 mg is just as effective a 1 mg. It seems like a good way to save money. Thanks.

10-21-2014, 12:36 AM
I've read that the patent for Finasteride has now expired. Generic versions are now available..

Tempted to try it even still after years on the fence , even half a tablet but still weary of it..

10-21-2014, 06:21 AM
I tried Propecia at a full 1mg for a year before quitting for 3 years. I had very bad sides and vowed I would never touch it again. Well baldness will make you do desperate things, especially when you see your hair getting worse by the day.

I decided to give Propecia one last try before shaving my head in the near future. I went to my derm and renewed my Propecia script and started taking .25mg every third day. So far, the only side I have had is loss of morning erections (this happened before) and a slight increase in urination. I'm watching my man parts carefully. If it prevents me from getting it up in any shape or form I will stop for good.

So far, I haven't had that issue but my erections have become slightly weak. Nothing right now that will make me stop but I'm monitoring and really hoping this lower dosage compared to last time will help me, while minimizing sides.

Without Propecia I know I am doomed. I have a beautiful girlfriend I plan to marry in the next few years and need my hair full for vane and obvious reasons. I don't want a wedding portrait all over my house reminding me how bald I was then and will be. It will be a shot to my gut.

So coming from someone who was actively against Propecia on this site, suffered tremendous sides, and STILL decided to jump back on says a lot.

Here's to one last attempt to save my hair.

10-22-2014, 03:04 AM
I've been on finasteride 1mg qd for about 3 months, and starting dutasteride as of 3 days ago. No side effects that I've noticed. I get hard as ever, not even any testicular ache that some people describe. I don't even think about it. My chest has gotten bigger...from going to the gym. I guarantee if I start to think that I can't get it up, I won't be able to get it up. Don't let it consume you.

10-22-2014, 03:37 AM
I've been on Fin for 3 months now started at 0.25mg every third day (Mon then thurs then Sun etc) and noticed shedding. I've moved up now to 0.33mg (not an accurate chop I just make a pill last three doses). Shedding is still occuring!! Does anyone think this will stop??

I am having a few small white hairs showing on my temples but need these to kick in!! I am going away for Christmas and scared of going in the pool to appear bald!! After 5 months on Fin at the dose taken can I expect any regrowth??